Prof. Erfang Shan
Erfang Shan, Professor
Shanghai University
Department of Mathematics
99 Shangda Road, Baoshan, Shanghai 200444

Telephone: (86-21-66135652)
Fax: (86-21-66133292)
E-mail: efshan@shu.edu.cn

Education
Ph. D, Operations Research and Control Theory, Shanghai University (2004);
M. S., Applied Mathematics, Beijing Institute of Technology (1994);
B. S., Mathematics, Hebei Normal University (1986).

Working Experiences
2008,3--present Professor, Shanghai University
2006,6--2008,6 Postdoctoral Fellow, Department of Logistics, The Hong Kong Polytechnic University, Hong Kong
2001, 3--2008,2 Associate Professor, Shanghai University
2004,4--2004,6 Research Assistance, Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong
2002,6--2002,7 Visiting Professor, Changwon National University, Korea

Research Interests:
Graph theory: domination in graphs.
Networks

Teaching
Discrete Mathematics; Graph theory with applications; Linear Algebra; Differential and integral calculus.

Research Projects
PuJiang Project of Shanghai under grant 09PJ1405000 (2010,1-2011,12);
National Nature Science Foundation of China under grant 10832006 (2009,1-2012,12);
National Nature Science Foundation of China under grant 60773078 (2008,1-2010,12);
The Hong Kong Polytechnic University under grant G-YX69 (2006,6-2008,6);
Development Foundation of Shanghai Education Committee under grant 05AZ04 (2006,1-2007,12).

Services
I served as reviewer for Mathematical Reviews.

Publications
1. Haichao Wang, Erfang Shan, Some matching properties in 4 graphs, Computers and Mathematics with Applications 59 (2010), 694-699.

2. Min Zhao, Erfang Shan, Minus Edge Domination in Graphs, Ars Combinatoria. 93 (2009), 105-112.

3. Erfang Shan, Moo Young Sohn, Xudong Yuan, M.A. Henning, Domination number in graphs with minimum degree two, Acta Mathematica Sinica 25 (8) (2009), 1253-1268.

4. Hongxing Jiang, Liying Kang,Erfang Shan,Total restrained domination in cubic graphs,Graphs and Combinatorics (2009) 25: 341-350.

5. Erfang Shan, Yanxia Dong, Yukun Cheng, The twin domination number in generalized de Bruijn digraphs, Information Processing Letters 109 (2009) 856-860.

6. Erfang Shan, T.C.E. Cheng, Upper bounds on the upper signed total domination number of graphs, Discrete Applied Mathematics 157 (2009) 1098-1103.

7. T.C.E. Cheng, Liying Kang, Erfang Shan, A polynomial-time algorithm for the paired-domination problem on permutation graphs, Discrete Applied Mathematics 157 (2009), 262-271.

8. Haichao Wang, Erfang Shan, Upper minus total domination of a 5-regular graph, Ars Combinatoria. 91 (2009), 429-438.

9. Mingjing Gao, Erfang Shan, An upper bound on the restrained domination number of graphs, Ars Combinatoria 91 (2009), 383-389.

10. Erfang Shan, T.C.E. Cheng, Liying Kang, An application of the Turan theorem to domination in graphs, Discrete Applied Mathematics 156 (2008), 2712-2718.

11. Erfang Shan, T.C.E. Cheng, Liying Kang, Bounds on the clique-transversal number of regular graphs, Science in China A: Mathematics 51 (5) (2008), 851-863.

12. Erfang Shan, T.C.E. Cheng, Remarks on the minus (signed) total domination in graphs, Discrete Mathematics 308 (2008), 3373-3380.

13. Michael A. Henning, Liying Kang, Erfang Shan, Anders Yeo, On matching and total domination in graphs, Discrete Mathematics 308 (2008), 2313-2318.

14. Guangjun Xu, Liying Kang, Erfang Shan, Hong Yan, Proof of a conjecture on k-tuple domination in graphs, Applied Mathematics Letters 21 (2008), 287-290.

15. Erfang Shan, Liying Kang, M.A. Henning, Erratum to: A linear Vizing-like relation relating the size and total domination number of a graph, Journal of Graph Theory 54 (2007), 350-353.

16. Erfang Shan, T.C.E. Cheng, Liying Kang, Absorbant of generalized de Bruijn digraphs, Information Processing Letters 105 (2007), 6-11.

17. Guangjun Xu, Erfang Shan, Liying Kang and T.C.E. Cheng, The algorithmic complexity of the minus clique-transversal problem, Applied Mathematics and Computation 189 (2007), 1410-1418.

18. Hong Yan, Xiaoqi Yang and Erfang Shan, Upper minus total domination in small-degree regular graphs, Discrete Mathematics 307 (2007) 2453-2463.

19. Erfang Shan, Liying Kang, Qin Lu, k-semikernels, k-quasikernels, k-kernels in digraphs and their line digraphs, Utilitas Mathematica 72 (2007), 267-277.

20. Erfang Shan, Liying Kang, Bondage number in oriented graphs, Ars Combinatoria 84 (2007), 319-331.

21. Haichao Wang, Erfang Shan, Signed total 2-independence in graphs, Utilitas Mathematica 74 (2007), 19--206.

22. Zuosong Liang, Erfang Shan, T.E.C. Cheng, Clique-transversal sets in cubic graphs, Lecture Notes in Computer Science 4614 (2007), 107-115.

23. Guangjun Xu, Liying Kang, Erfang Shan, Min Zhao, Power domination in block graphs, Theoretical Computer Science 359 (2006), 299-305.

24. Liying Kang, Erfang Shan, Louis Caccetta, Total minus domination in k-partite graphs, Discrete Mathematics 306 (2006), 1771-1775.

25. Guangjun Xu, Liying Kang, Erfang Shan, Acyclic domination on bipartite permutation graphs, Information Processing Letters 99 (2006), 139-144.

26. Yaojun Chen, T.C. Edwin Cheng and C.T. Ng, Erfang Shan, A note on domination and minus domination numbers in cubic graphs, Applied Mathematics Letters 18 (2005), 1062-1067.

27. Erfang Shan, Liying Kang, A note on balance vertices in trees, Discrete Mathematics 280 (2004), 265-269.

28. Erfang Shan, Liying Kang, M. A. Henning, A characterization of trees with equal total domination and paired-domination numbers, Austrasian Journal of Combinatorics 30 (2004), 31-39.

29. Erfang Shan, Chuangyin Dang, Liying Kang, A note on Nordhaus-Gaddum inequalities for domination, Discrete Applied Mathematics 136 (2004), 83-85.

30. Erfang Shan, Moo Young Sohn, Liying Kang, Upper bounds on signed 2-independence number of graphs, Ars Combinatoria 69 (2003), 229-239.

31. Erfang Shan, Liying Kang, K-central vertices in graphs, J. System Science and Information 1(4) (2003), 503-507.

32. Liying Kang, Hong Qiao, Erfang Shan, Dingzhu Du, Lower bounds on the minus domination and k-subdomination numbers, Theoretical Computer Science 296 (2003), 89-98.

33. Liying Kang, Chuangyin Dang, Maocheng Cai, Erfang Shan, Upper minus domination for k-subdomination number of graphs, Discrete Mathematics 247(2002), 229-234.

34. Kang Liying, Erfang Shan, Lower bounds on domination function in graphs, Ars Combinatoria 56 (2000), 121-128.

35. Erfang Shan, Liang Sun and Liying Kang, Some results on domination number of products of graphs, Applied Mathematics--JCU Ser. B 13 (1998), 103-108.



CopyRight © Shanghai University    沪ICP备09014157   Address:  99 Shangda Road, BaoShan District, Shanghai. (traffic)     Zip Code: 200444     Tel.
Technical Support:  Informatization Office of Shanghai University    Contact Us